# SDR NOCA16906

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 31C--34C INOP.  RESECURED LOOSE CONNECTOR AT LIGHT ASSY IN BETWEEN SEAT ROWS 33 ABC AND 34 ABC WDM 33-51-15.  ALSO, REMOVED AND REPLACED M737 POWER SUPPLY FUSE PER AMM 31-51-07.  OPS CHECK NORMAL.
